I had Activefx yesterday and have brown dots all over my face today. Is this normal? Thanks
Active FX Side Effects - is It Normal to Have Brown Dots the Day After Treatment?
Doctor Answers (2)
The brown dots can be one of two things.
1. You are not applying adequate amounts of Vaseline and the skin is too dry. Apply more.
2. It can be sun damage. Severe sun damage skin will have a deep brown coloration on the area that had the laser procedure. Still apply the Vaseline.
It's normal to have brown dots within 2 days of Fractional CO2 laser
Web reference: http://www.drwilliamting.com/What_s_New.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.